# SDR REXA2013122502418

- Difficulty date: December 25, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 22,192 hours, 19,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT HAS STEADY RED L.E.D.  R & R F/A FLASHLIGHT ASSY IAW AMM 25-60-00.  OP CHECKED GOOD.
